# SDR SWAA2012120710307

- Difficulty date: December 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT FITTING LOCATED ON STA 150, WBL 84.64 ON LEFT WING GROUND SPOILER.  REPLACED SUPPORT FITTING LOCATED ON STA 150, WBL 84.64 ON LEFT WING GROUND SPOILER IAW B737-300 SRM 51-10-02 AND DWG 65-50817.
